Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 2

 
   

Fuzzy Soft Semi Connected Properties in Fuzzy Soft Topological Spaces

PP: 171-179
Author(s)
A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, A. M. Abd El-latif,
Abstract
In the present paper, we continue the study on fuzzy soft topological spaces and investigate the properties of fuzzy soft semi connected sets, fuzzy soft semi separated sets and fuzzy soft semi s-connected sets and have established several interesting properties supported by examples. Moreover, we show that a fuzzy soft semi disconnectedness property is not hereditary property in general. Finally, we show that the fuzzy irresolute surjective soft image of fuzzy soft semi connected (resp. fuzzy soft semi s-connected) is also a fuzzy soft semi s-connected. We hope that the findings in this paper will help researcher enhance and promote the further study on fuzzy soft topology to carry out a general framework for their applications in practical life.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved